| Model Number |
02.12.E0210FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
09/16/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 23 september 2024.Lot 2242202: (b)(4) items manufactured and released on 14-dec-2022.Expiration date: 2027-nov-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
The patient came in reporting instability and the cause is unknown.About 1 year and 4 months after the primary surgery, the surgeon revised the liner (from 10mm to 12mm) and resurfaced the natural patella.The surgery was completed successfully.